# SDR UALA2009121403848

- Difficulty date: December 13, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,951 hours, 13,329 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Life Raft
- Part number: D23940117
- Part serial: 25
- Condition: Reads Low
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CEILING MOST AFT LIFE RAFT BOTTLE PRESSURE IS LOW. REMOVED AND REPLACED NR 2 POSITION LIFE RAFT.
